# SDR DHL2003726003

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE SYSTEM-B FIRE DETECTION LIGHT ILLUMINATED.  SWITCHED TO SYSTEM-A FIRE DETECTION LIGHT TESTED NORMALLY.  CLEANED NR 3 FIRE LOOP CONNECTOR AND RESET B-SYSTEM TEST BUTTON OPS CHECKED NORMAL IAW 727 M/M 26-11-0.
